Alert archive / Montana / Red Flag Warnings in 2012
Red Flag Warning 14, NWS Glasgow, MT
NWS Glasgow, MT issued this red flag warning at Jul 3, 2012, 3:13 AM MDT for 9 counties in Montana. It took effect at Jul 3, 2012, 12:00 PM MDT. It was in force for 16 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 3, 2012, 3:13 AM MDT (09:13 UTC)
- In effect from
- Jul 3, 2012, 12:00 PM MDT
- Expired
- Jul 4, 2012, 3:38 AM MDT
- In force
- 16 hr
- Issued by
- NWS Glasgow, MT
Counties Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 88 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 3:45 PM MDT | TSTM WND GST 60 | 1 N Baylor, MT | SMALL TREE BRANCHES DOWN AND ALSO LOST POWER. PEA HAIL ALSO REPORTED |
| Jul 3, 3:55 PM MDT | HAIL 0.75 | 19 N Nashua, MT | |
| Jul 3, 4:00 PM MDT | TSTM WND GST 60 | Wsw Larslan, MT | BRIEF HEAVY RAIN...PEA SIZE HAIL...AND STRONG WINDS GUSTING TO 60 MPH. |
| Jul 3, 4:25 PM MDT | HAIL 1 | 5 Wsw Lustre, MT | ESIMATED QUARTER SIZED HAIL. |
| Jul 3, 4:41 PM MDT | HAIL 1 | Lustre, MT | NICKEL TO QUARTER SIZE HAIL REPORTED BY SKYWARN SPOTTER IN THAT AREA. |
| Jul 3, 5:29 PM MDT | HAIL 0.75 | Brockway, MT | |
| Jul 3, 5:53 PM MDT | HAIL 1 | 3 Se Circle, MT | |
| Jul 3, 6:00 PM MDT | HAIL 1 | 6 Ese Circle, MT | |
| Jul 3, 6:19 PM MDT | TSTM WND GST 65 | 13 Sw Richey, MT | ESTIMATED 60 MPH - 65 MPH |
| Jul 3, 6:19 PM MDT | HAIL 0.75 | 13 Sw Richey, MT | ESTIMATED 1/2 INCH TO 3/4 INCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3440 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
075 WWUS85 KGGW 030913 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 313 AM MDT TUE JUL 3 2012 MTZ122-137-032200- /O.UPG.KGGW.FW.A.0013.120703T1800Z-120704T1000Z/ /O.NEW.KGGW.FW.W.0014.120703T1800Z-120704T1000Z/ DAWSON-MCCONE-PRAIRIE-RICHLAND-WIBAUX-SOUTHERN PETROLEUM- SOUTHERN GARFIELD- 313 AM MDT TUE JUL 3 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 AM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY ALONG WITH A COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES 122 AND 137... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY ALONG WITH A COLD FRONTAL PASSAGE...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 122 AND 137. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH IN THE AFTERNOON...TURNING WEST BEHIND A COLD FRONT IN THE LATE AFTERNOON AND EVENING. WIND GUSTS WITH THE FRONTAL PASSAGE COULD EXCEED 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 TO 15 PERCENT. * OTHER IMPACTS...THUNDERSTORMS WITH STRONG GUSTY WINDS AND WETTING RAINS ARE ALSO POSSIBLE WITH THE COLD FRONT PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ136-032200- /O.NEW.KGGW.FW.W.0014.120703T1800Z-120704T1000Z/ LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- 313 AM MDT TUE JUL 3 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 AM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY ALONG WITH A COLD FRONTAL PASSAGE....FOR FIRE WEATHER ZONE 136... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY ALONG WITH A COLD FRONTAL PASSAGE...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM MDT WEDNESDAY. * AFFECTED AREA...FIRE WEATHER ZONE 136. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH IN THE AFTERNOON...TURNING WEST BEHIND A COLD FRONT IN THE LATE AFTERNOON. WIND GUSTS WITH THE FRONTAL PASSAGE COULD EXCEED 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * OTHER IMPACTS...THUNDERSTORMS WITH STRONG GUSTY WINDS AND WETTING RAINS ARE ALSO POSSIBLE WITH THE COLD FRONT PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
3 follow-up statements
587 WWUS85 KGGW 032034 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 234 PM MDT TUE JUL 3 2012 MTZ122-136-137-041000- /O.CON.KGGW.FW.W.0014.000000T0000Z-120704T1000Z/ DAWSON-MCCONE-PRAIRIE-RICHLAND-WIBAUX- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 234 PM MDT TUE JUL 3 2012 ...RED FLAG WARNING THROUGH 4 AM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY ALONG WITH A COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES 122...136...AND 137... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 AM MDT WEDNESDAY. * AFFECTED AREA...FIRE WEATHER ZONES 122 AND 137. * WINDS...SOUTH AT 15 TO 25 MPH...TURNING NORTHWEST AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH BEHIND THE FRONT. STRONG NORTHWEST WINDS WILL CONTINUE BEHIND THE FRONT THROUGH AROUND SUNRISE WEDNESDAY. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * OTHER IMPACTS...THUNDERSTORMS WITH LARGE HAIL...DAMAGING ERRATIC WINDS AND WETTING RAINS ARE ALSO POSSIBLE WITH THE COLD FRONT PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
812 WWUS85 KGGW 040405 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 1005 PM MDT TUE JUL 3 2012 MTZ122-136-137-041000- /O.CON.KGGW.FW.W.0014.000000T0000Z-120704T1000Z/ DAWSON-MCCONE-PRAIRIE-RICHLAND-WIBAUX- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 1005 PM MDT TUE JUL 3 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 AM MDT WEDNESDAY FOR FIRE WEATHER ZONES 122...136 AND 137... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 AM MDT WEDNESDAY. * AFFECTED AREA...FIRE WEATHER ZONES 122 AND 137. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
060 WWUS85 KGGW 040938 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 338 AM MDT WED JUL 4 2012 MTZ122-136-137-041045- /O.CAN.KGGW.FW.W.0014.000000T0000Z-120704T1000Z/ DAWSON-MCCONE-PRAIRIE-RICHLAND-WIBAUX- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 338 AM MDT WED JUL 4 2012 ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 122... 136 AND 137... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DIMINISHED ACROSS THE WARNING AREA EARLY THIS MORNING. ALTHOUGH HUMIDITY RECOVERY HAS BEEN POOR OVERNIGHT AND WILL AGAIN DROP INTO THE TEENS TODAY...WINDS WILL GENERALLY REMAIN BELOW 15 MPH. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Jul 2, 8:52 PM MDT, 6 hours 21 minutes earlier.
Area forecast discussion, Jul 2, 8:52 PM MDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 852 PM MDT MON JUL 2 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY... UPDATE...SKIES ARE CLEAR OVER MOST OF NORTHEAST MONTANA THIS EVENING. THE SOUTHEAST ZONES OF PRAIRIE... DAWSON AND WIBAUX COUNTIES ARE SEEING SOME HIGH ANVIL CLOUDS OFF A THUNDERSTORM THAT IS ALONG THE WYOMING BORDER AT 03Z. THIS STORM COULD HOLD TOGETHER OVERNIGHT TO GIVE THIS AREA AN ISOLATED STORM LATE TONIGHT OR TUESDAY MORNING. WILL KEEP A SLIGHT CHANCE IN THE FORECAST. WITH SURFACE HIGH CURRENTLY OVER NORTHEAST MONTANA MOVING TO THE EAST ...EASTERLY WINDS WILL DEVELOP TONIGHT AND TURN SOUTHEAST AHEAD OF THE NEXT SYSTEM TUESDAY MORNING. ONLY MINOR TWEAKS TO FORECAST IN UPDATE. FORRESTER PREVIOUS SHORT TERM... MODELS ARE NOT IN AGREEMENT FOR TONIGHT. WHILE THE NAM IS TOTALLY DRY...THE GFS WANTS TO PUT SOME SCATTERED THUNDERSTORMS OUT THERE BUT ITS PRETTY DRY ACROSS THE STATE AT THIS TIME. SOME CONVECTIVE CU IN SK PUSHING THIS DIRECTION BUT NO REAL TRIGGER MECHANISM. THERE IS A SHORTWAVE OVER THE YELLOWSTONE NATIONAL PARK AREA WITH SOME ISOLATED TSTMS OVER THAT AREA BUT NOT REAL CONFIDENT THAT WILL IMPACT ANY OF OUR COUNTIES AFTER MIDNIGHT. HAVE LOW POPS IN THE FORECAST FOR THAT. TOMORROW IS THE INTERESTING PART OF THE FORECAST. STRONG SURFACE LOW PRESSURE OVER NORTHERN SK/AB BORDER BRINGS A STRONG COLD FRONT THROUGH EASTERN MONTANA. WILL SEE SOUTHEAST WINDS REALLY STRENGTHEN BY TOMORROW MORNING UNTIL THE COLD FRONT SWEEPS THROUGH. WITH GOOD SURFACE HEATING AND A DECENT THETA-E RIDGE SETTING UP OVER EASTERN MONTANA WE COULD HAVE A SIMILAR REPEAT TO LAST TUESDAY NIGHT. COULD SEE VERY STRONG SYNOPTIC WINDS FROM THE NORTHWEST BEHIND THE FRONT POTENTIALLY REACHING HIGH WIND WARNING CRITERIA FOR AN HOUR OR TWO. THERE WILL BE A VERY SHARP CHANGE IN WIND DIRECTION WHEN THE FRONT COMES THROUGH AND THIS COULD BE A SERIOUS PROBLEM FOR ANY OF OUR PARTNERS FIGHTING FIRES TOMORROW. ALSO DEALING WITH THE THUNDERSTORM POTENTIAL AND AT THIS TIME IT LOOKS LIKE WE COULD HAVE SOME SUPERCELLS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. LI'S DROP TO A LOW OF AROUND -9 WITH SB CAPE OF 2800 J/KG OVER PHILLIPS AND VALLEY COUNTY BY NOON TOMORROW AND THEN THAT BULLSEYE OF INSTABILITY MOVES NORTHEASTWARD INTO CANADA BY 3 PM. BESIDES THE STRONG SOUTHEAST/NORTHWEST WINDS WITH THE COLD FRONT (TRIGGERING THE NEED FOR A LAKE WIND ADVISORY) AND THE POTENTIAL FOR SEVERE WEATHER...ALSO HAVE CONCERNS FOR FIRE WEATHER. LIGHTNING COULD BE AN ISSUE BUT THE BIGGEST PROBLEM WILL BE THE HEAT AND THE LOWER RH'S ESPECIALLY SOUTH OF HIGHWAY 200. THE WINDS WITH THE COLD FRONT WILL ALSO BE A PROBLEM IF THERE ARE ANY ACTIVE FIRES THROUGHOUT THE DAY. WILL ISSUE A FIRE WEATHER WATCH FOR THIS AREA. FOR WEDNESDAY HIGH PRESSURE PUSHES IN FROM CENTRAL MONTANA. I DID LOWER TEMPS A FEW DEGREES ON WEDNESDAY BASED ON THE BIAS CORRECTED MODELS SHOWING THINGS NOT AS WARM AS THE PREVIOUS FORECAST HAD IN IT. FRANSEN .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY... A PERSISTENT PATTERN SETS UP WITH A CLOSED UPPER LOW SPINNING IN THE GULF OF ALASKA AND A BROAD AREA OF HIGH PRESSURE OVER SOUTHERN AND EASTERN CONUS. FOR NORTHEAST MONTANA THAT MEANS SOUTHWESTERLY FLOW ALOFT INTO THE WEEKEND. THEN THE UPPER RIDGE AXIS BEGINS TO STRETCH ALONG THE SPINE OF THE NORTHERN AND CANADIAN ROCKIES ON SUNDAY GIVING THE RIDGE A NEGATIVE TILT. FLOW ALOFT FOR NORTHEAST MONTANA WILL SLOWLY VEER TO THE NORTHWEST INTO EARLY NEXT WEEK. THIS OVERALL PATTERN WILL BRING SLIGHTLY ABOVE NORMAL TEMPERATURES TO THE AREA...BUT NO EXTREME HEAT SPIKES. WEAK IMPULSES EMBEDDED IN THE FLOW AND MINOR FRONTS COULD INITIATE ISOLATED AFTERNOON AND EVENING THUNDERSTORMS...ESPECIALLY THIS WEEKEND. THERE WILL BE NO STRONG IMPULSES TO INTERFERE WITH THE EVENING OF THE 4TH OF JULY...WHICH LOOKS RATHER ON THE MILD SIDE WITH NO STRONG WINDS. SCT PREVIOUS DISCUSSION... PERSISTENT SOUTHWEST FLOW ALOFT WILL CONTINUE INTO MONTANA WITH RIDGE OVER THE CENTRAL STATES AND TROF OVER THE PACIFIC NORTHWEST. THIS WILL KEEP TEMPERATURES TO NEAR OR SLIGHTLY ABOVE NORMAL THROUGH NEXT WEEKEND. MODELS NOT INDICATING MUCH IN THE WAY OF SHORTWAVE ENERGY MOVING THROUGH THE FLOW BUT WITH LOW LEVEL SOUTH FLOW PULLING MOISTURE INTO THE REGION...INSTABILITY AND SHEAR COULD LEAD TO A POTENTIAL FOR THUNDERSTORMS INTO NEXT WEEKEND. EBERT && .AVIATION... AN UPPER LEVEL TROUGH TO THE WEST AND A RIDGE TO THE EAST WILL MAINTAIN SOUTHWESTERLY FLOW ALOFT OVER NORTHEAST MONTANA TONIGHT AND TUESDAY. EXPECT WINDS TO DIMINISH TO LESS THAN 10KTS AND SHIFT TO THE SOUTHEAST TONIGHT. CONVECTIVE INSTABILITY BECOMES STRONG ON TUESDAY...ESPECIALLY ALONG THE NORTH DAKOTA BORDER AND NEAR KSDY AND KGDV. MODELS SUGGEST A COLD FRONT SWEEPING THROUGH THE AREA TUESDAY AFTERNOON AND EVENING. THIS SETUP IS GOOD FOR ANOTHER ROUND OF STRONG THUNDERSTORMS. 6KM VERTICAL SHEAR OF 40KTS COULD SUPPORT DEVELOPMENT OF SUPERCELLS WITH HAIL AND STRONG GUSTY WINDS. MODEL SOUNDINGS ALSO SUGGEST MIXING OF 35KT TO 45KT WINDS FROM AROUND 600MB TO THE SURFACE NEAR FROPA. TUESDAY MORNING SOUTHEAST WINDS INCREASE TO AROUND 15 TO 25 KTS. BY LATE AFTERNOON...IN THE WEST FIRST...WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE COLD FRONT. SCT/WJM && .GLASGOW WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM NOON TUESDAY TO 4 AM MDT WEDNESDAY FOR FORT PECK LAKE. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT FOR MTZ122-137. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 2, 2:43 PM MDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 243 PM MDT MON JUL 2 2012 MTZ016>020-059>062-031100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 243 PM MDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDS THIS EVENING OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TWO MAIN HAZARDS ARE OF CONCERN ON TUESDAY AFTERNOON AND OVERNIGHT TUESDAY INTO WEDNESDAY. A STRONG COLD FRONT COMING THROUGH THE REGION WILL CAUSE VERY STRONG SOUTHEAST WINDS AHEAD OF THE COLD FRONT WITH VERY STRONG NORTWEST WINDS AFTER THE COLD FRONT PASSES THROUGH. THERE COULD BE A BRIEF PERIOD BEHIND THE COLD FRONT WHERE HIGH WIND WARNING CRITERIA COULD BE REACHED. ALSO ALONG THE COLD FRONT THUNDERSTORMS ARE EXPECTED TO FORM AND SOME COULD CAUSE LARGE HAIL AND DAMAGING WINDS. A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE FROM NOON TUESDAY UNTIL 4 AM WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ021>027-031100- PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- 243 PM MDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDS THIS EVENING OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TWO MAIN HAZARDS ARE OF CONCERN ON TUESDAY AFTERNOON AND OVERNIGHT TUESDAY INTO WEDNESDAY. A STRONG COLD FRONT COMING THROUGH THE REGION WILL CAUSE VERY STRONG SOUTHEAST WINDS AHEAD OF THE COLD FRONT WITH VERY STRONG NORTWEST WINDS AFTER THE COLD FRONT PASSES THROUGH. THERE COULD BE A BRIEF PERIOD BEHIND THE COLD FRONT WHERE HIGH WIND WARNING CRITERIA COULD BE REACHED. ALSO ALONG THE COLD FRONT THUNDERSTORMS ARE EXPECTED TO FORM AND SOME COULD CAUSE LARGE HAIL AND DAMAGING WINDS. A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE FROM NOON ON TUESDAY UNTIL 4 AM ON WEDNESDAY. LOW RELATIVE HUMIDITIES AND HIGH TEMPERATURES COMBINED WITH THE APPROACHING COLD FRONT AND THUNDERSTORM CONCERNS WILL BE AN ISSUE FOR FIRE WEATHER AS WELL. A FIRE WEATHER WATCH IS IN EFFECT FROM NOON TUESDAY UNTIL 4 AM WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:56 PM MDT | Severe Thunderstorm Warning | GGW | Valley | 64 min |
| Jul 3, 3:04 PM MDT | Special Weather Statement | GGW | Valley | 56 min |
| Jul 3, 3:18 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Valley | 42 min |
| Jul 3, 3:30 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Valley | 60 min |
| Jul 3, 3:58 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Garfield, McCone, Roosevelt, Valley | 32 min |
| Jul 3, 4:01 PM MDT | Special Weather Statement | GGW | Dawson, McCone, Prairie | 59 min |
| Jul 3, 4:22 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone, Prairie, Richland | 53 min |
| Jul 3, 4:25 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Sheridan, Valley | 65 min |
| Jul 3, 4:29 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone, Richland, Roosevelt, Valley | 61 min |
| Jul 3, 5:10 PM MDT | Special Weather Statement | GGW | Dawson, McCone, Richland | 65 min |
| Jul 3, 5:26 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, McCone, Richland, Roosevelt, Sheridan | 64 min |
| Jul 3, 5:36 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone, Prairie, Richland | 54 min |
Nearby
Red Flag Warnings in Montana, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.